# SDR DALA2020011300208

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE APU INLET CUT OUT FWD LWR CORNER FOUND CRACKED AT STA 1725 S-7R. C/A UPPER FUSELAGE AT STA1725, S-7R APU INLET CUT OUT FWD LWR CORNER CRACKED SKIN REPAIRED AS PER B767-400 SRM53-80-01 REPAIR 5 RELEASE 59.00 19DEC19. THIS IS CATEGORY B REPAIR,INSPECTION THRESHOLD 37500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 6000 FLIGHT CYCLES AFTER REPAIR INSTALLATION,WHICHEVER COMES LATER AS PER B767-400 SRM 53-80-01 REPAIR 5 TABLE III FIG 201, (1437702)
